# SDR AALA20111031JFK01

- Difficulty date: October 31, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N605AA
- Make and model: Boeing 757223
- Aircraft serial: 27056
- Aircraft time: 52,815 hours, 18,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BY LEFT NUMBER 2 DOOR INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT BY LEFT NUMBER 2 DOOR.  OPS CHECK NORMAL.
